Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Question for a nurse

Anonymous
Posted by Anonymous
  • 9 Replies
My 13 year old daughter has Pulmonary Arterial Hypertension and she is on Adcirca and oxygen full-time. She is having severe shooting sharp back pain. The nurse at her Cardiologist office said she can’t have ibuprofen since she goes in for a lung biopsy on Wednesday but I forgot to ask about Tylenol. Can my daughter have Tylenol to help with the back pain?
Posted by Anonymous on Oct. 20, 2017 at 3:44 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-9):
Anonymous
by Anonymous 1 - Original Poster on Oct. 20, 2017 at 3:49 PM
Bump
mama_danetta
by She's so heavy on Oct. 20, 2017 at 3:51 PM
Can you call the office and ask?
grannie_kel
by Platinum Member on Oct. 20, 2017 at 3:55 PM
You need to ask the doctor. That is not a question for anyone here.
Anonymous
by Anonymous 2 on Oct. 20, 2017 at 3:56 PM
That’s not a question for a nurse. They don’t prescribe meds. You need to call the dr.
Anonymous
by Anonymous 1 - Original Poster on Oct. 20, 2017 at 4:03 PM
I called and left a message waiting for a call back

Quoting mama_danetta: Can you call the office and ask?
Anonymous
by Anonymous 1 - Original Poster on Oct. 20, 2017 at 4:03 PM
Thank you

Quoting grannie_kel: You need to ask the doctor. That is not a question for anyone here.
Anonymous
by Anonymous 1 - Original Poster on Oct. 20, 2017 at 4:03 PM
Thank you

Quoting Anonymous 2: That’s not a question for a nurse. They don’t prescribe meds. You need to call the dr.
Anonymous
by Anonymous 3 on Oct. 20, 2017 at 4:42 PM
Most likely, yes, but PLEASE don't take medical advice from internet strangers. Again...I am thinking out loud and you should NOT take my advice.

My best guess is that the ibuprofen (like aspirin) would increase the risk of bleeding, and therefore is contraindicated with her upcoming biopsy. If that is the case tylenol would be fine.

You posted that you left a message with the office. Would you mind updating once you hear back? I have to know if I was right. 😉

Anonymous
by Anonymous 1 - Original Poster on Oct. 20, 2017 at 10:01 PM
1 mom liked this
You were right the ibuprofen could increase her chance of bleeding the Tylenol was perfectly fine. Thank you very much

Quoting Anonymous 3: Most likely, yes, but PLEASE don't take medical advice from internet strangers. Again...I am thinking out loud and you should NOT take my advice.

My best guess is that the ibuprofen (like aspirin) would increase the risk of bleeding, and therefore is contraindicated with her upcoming biopsy. If that is the case tylenol would be fine.

You posted that you left a message with the office. Would you mind updating once you hear back? I have to know if I was right. 😉

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)